U.S. doctors online nowAsk doctors free
MN
A 24-year-old female asked:

individual, few petechiae on on stomach. normal platelet count and cbc. no nsaid use. no other signs or symptoms. what is the cause? is it concerning?

1 doctor answer2 doctors weighed in
Dr. Liawaty Ho
Hematology and Oncology 23 years experience
No concern: nothing to worry. ask your doctor to confirm presence of ptechiae versus others. sometimes, very small benign hemangioma or other rash ( subcutaneous bleeds from scratching vs other rash) can mimic ptechiae. go to see your doctor if you see more rash on your body/extremities etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Is it safe to sleep on my stomach while i'm pregnant?

4 doctor answers9 doctors weighed in
Dr. David Fein
Specializes in Preventive Medicine
Yes: Nature has provided wonderful protection for the developing baby -- the amniotic sac (bag of waters) acts as a natural shock absorber, so sleeping on your stomach is perfectly safe. By the time you've reached the third trimester, you won't want to, because you can't!
CA
A 23-year-old member asked:

Will the bile acid in my bowel movements irritate my rectum?

2 doctor answers3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Should not: Bile acids are normally secreted into the small intestines and are a normal part of the digestive process.
A 32-year-old member asked:

How does one prevent inflammation of stomach lining due to bloodthinner plavix (clopidogrel)?

1 doctor answer2 doctors weighed in
Dr. Michael Moran
Cardiology 33 years experience
It doesn't...: Plavix does not cause inflammation of the stomach lining. If you have inflammation it is from some other cause, like helicobacter pylori infection. If your stomach burns after taking plavix, take it on a full stomach. Talk to a G.I. Specialist and have an endoscopy, they may give you a proton pump inhibitor or cytotec (misoprostol).
A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 38-year-old member asked:

What might cause stomach pain?

1 doctor answer3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
A lot of things: Gastritis, an ulcer, gall bladder disease, and indigestion can all cause stomach pain after eating. Gas, irritable bowel syndrome, and constipation can cause stomach pain. Severe pin may indicate a blockage in the bowels or appendicitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 8, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.